A Caltech Library Service

Fusion systems with J-components over F-_(2^e) with e > 1

Aschbacher, Michael (2022) Fusion systems with J-components over F-_(2^e) with e > 1. Journal of Group Theory . ISSN 1433-5883. doi:10.1515/jgth-2020-0156.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


Let κ be a finite simple group of Lie type over a field of even order q > 2. If κ is not ²F₄(q), then we determine the fusion systems ℱ of J-component type with a fully centralized involution j such that C_(ℱ)(j) has a component realized by κ. The exceptional case is treated in a later paper.

Item Type:Article
Related URLs:
URLURL TypeDescription article
Aschbacher, Michael0000-0002-8380-0921
Additional Information:Funding source: National Science Foundation Award Identifier / Grant number: DMS NSF-1265587 Award Identifier / Grant number: DMS NSF-1601063 Funding statement: This work was partially supported by DMS NSF-1265587 and DMS NSF-1601063. Communicated by: Christopher W. Parker
Record Number:CaltechAUTHORS:20220901-221643366
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:116703
Deposited By: Melissa Ray
Deposited On:07 Sep 2022 22:51
Last Modified:07 Sep 2022 22:51

Repository Staff Only: item control page